# SDR UPS97824501

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Corroded
- Location: Crossslide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD CROSS SLIDE DOOR FWD TRACK HAS CORROSION EMITTING FROM REPAIR.  REMOVED TRACK ANGLE, DRILLED COUNTER SUNK AND INSTALLED NEW TANK IAW DC8 SRM 51-3-0 AND 51-1-24.
